Tylenol Extra Strength For Pain Relief, Headache Relief, and Reducing Fever, 500 mg Acetaminophen 150 eZTABS
|Specific uses for product||Migraine, Arthritis, Fever|
|Unit count||150 count|
|Number of Items||1|
|Item dimensions L x W x H||5.9 x 5.9 x 10 centimeters|
About this item
- FAST & EFFECTIVE RELIEF: Provide fast, effective relief of headaches, aches and pain, fever, mild to moderate migraine and arthritis pain and menstrual cramps
- CONTAINS ACETAMINOPHEN: Tylenol Extra Strength Acetaminophen 500mg eZ Tablets are tough on pain, easy on your stomach
- PAIN RELIEVER & FEVER REDUCER: Contains the pain reliever/fever reducer medicine acetaminophen
- EXTRA STRENGTH & EASY-TO-SWALLOW TABLETS: Extra strength formula and easy-to-swallow tablets, 150 count
- CLINICALLY PROVEN: Clinically proven fast pain relief
- Product Dimensions : 5.89 x 5.89 x 10.01 cm; 120 Grams
- Date First Available : Feb. 2 2017
- Manufacturer : Johnson & Johnson Inc.
- Place of Business : MARKHAM, ON, L3R 5L2 CA
- ASIN : B01MUHVQPC
- Item model number : 667907
- Best Sellers Rank: #262 in Health & Personal Care (See Top 100 in Health & Personal Care)
- #2 in Acetaminophen
- Customer Reviews:
Get fast relief of headaches, aches and pain, and fever with TYLENOL Extra Strength Acetaminophen 500mg EZ Tablets that are tough on pain, but gentle on your stomach. Containing 500 milligrams of acetaminophen in each tablet, TYLENOL Extra Strength offers fast and effective relief of pain and fever. These easy-to-swallow tablets act quickly to provide effective relief of headache, tension headache, mild to moderate migraine pain; pain of mild to moderate arthritis pain, minor muscle sprains and strains, menstrual cramps and aches and pains due to cold and flu. TYLENOL Extra Strength 500mg EZTABS come in 10-count, 24-count, 50-count, 100-count, 150-count, and 200-count bottles.
Medicinal Ingredients (per tablet): Acetaminophen 500 mg. Non-Medicinal Ingredients: Carnauba wax, cellulose, corn starch, FD&C Red #40, FD&C Yellow #6, hypromellose, iron oxide black, polyethylene glycol, polysorbate 80, povidone, sodium starch glycolate, stearic acid, sucralose, titanium dioxide
Does not ship to Quebec.
Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product.
Disclaimer:While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read and follow labels, warnings, and directions before using or consuming a product. This product may not be right for you. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Amazon.ca assumes no liability for inaccuracies or misstatements about products.
Reviewed in Canada on April 16, 2021
Reviews with images
Top reviews from Canada
There was a problem filtering reviews right now. Please try again later.
ADVIL OR TYLENOL?
Everybody’s medicine cabinet is now a days filled with different over-the-counter pain relievers, among them most common are Tylenol and Advil. Although, most people seem to use them interchangeably, all over-the-counter pain relievers do not work interchangeably; apparently they work differently in your body, and they can have different side effects. Tylenol (Acetaminophen) is a pain reliever and fever reducer while Advil (Ibuprofen) is a non-steroid, anti-inflammatory medicine. In other words, it works on reducing inflammation and pain in the body, and it can also be used as a fever reducer,
For example, if you have got a headache, common cold or fever, Tylenol, whose active ingredient is Acetaminophen, might be your best choice since it comes with fewer side effects. Acetaminophen relieves pain in mild arthritis but has no effect on the underlying inflammation, redness, and swelling of the joint. If the pain is not due to inflammation, acetaminophen is as effective as aspirin.
On the other hand, if you have something like Inflamed elbow, pulled/strained muscle, sore throat pain or any pain due to inflammation, Advil, whose active ingredient is ibuprofen, is likely to bring greater relief. My wife often have migraine pains and she finds that Advil works better compared to Tylenol for migraine pains.
And if you're trying to bring down a fever, either medication will probably work.
Both medicines have maximum daily dosage restrictions and sometimes doctors in cases of severe pain situations like surgery, recommend taking both alternatively for maximum relief without much side effects. For example doctors may advise to take Tylenol every 4-6 hours and Advil every 6-8 hours at slightly staggered Intervals.
Although both medications are considered to be safe, there can be side effects associated with prolonged use or excessive dosage. For example acetaminophen is broken down and removed by the liver and hence excessive dosage may cause lever damage. Ibuprofen, on the other hand, is removed from your body by your kidneys. Taking it for a long time can cause kidney damage and stomach bleeding.
to the ER. But, call your doctor if you're
fever is higher. So invest in these tools:
Amazon's Thermometer delux worth it.
Amazon's Arm Band Blood pressure.
Amazon's Oxygen O2 Saturation sensor
Amazon's Digital Weight Scale w/memory
Richard M France
For the money, this give you the best rate per pill. It cost you just 7 cents per pill after tax. This price is unheard of compare to the prices you would get at your local drugstores!
But because the nature of these pills, take them as needed as they can be pretty damaging to your stomach and liver when taking too often or like candy!